# SDR 2016FA0000320

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: General aviation
- Aircraft: N112MB
- Make and model: Beech P35
- Aircraft serial: D6945
- Aircraft time: 5,196 hours
- Engine: Cont IO470N
- Engine time: 99 hours
- Propeller: Mcauly 2A36C23
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO470N
- Part serial: 1005467
- Condition: Failed
- Location: Zone 400
- Part time: 99 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A, O

## Discrepancy

ENGINE FAILURE DURING FLIGHT.  ACFT CRASHED INTO THE OCEAN NEAR AIRPORT.  NTSB INVESTIGATION ONGOING TO DETERMINE CAUSE OF ENGINE FAILURE.  ENGINE SENT TO MFG FOR EVALUATION.
